Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A duality principle

Author: Wolfgang Sander
Journal: Proc. Amer. Math. Soc. 84 (1982), 609-610
MSC: Primary 54E52; Secondary 28A05
MathSciNet review: 643759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With the aid of the Baire category theory we prove an extension of Erdös' well-known duality principle concerning sets of Lebesgue measure zero and sets of first category.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E52, 28A05

Retrieve articles in all journals with MSC: 54E52, 28A05

Additional Information

PII: S 0002-9939(1982)0643759-X
Keywords: Sets of first category, sets of Lebesgue measure zero, Baire category from an abstract viewpoint, complete metric spaces, duality principle
Article copyright: © Copyright 1982 American Mathematical Society